# SDR 9626536635

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 4 Egt Ind
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 4 ENGINE EGT INDICATOR WAS ERRATIC.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE FOUND INDICATOR CANNON PLUG LOOSE.  CLEANED AND TIGHTENED THE CANNON PLUG, RUN-UP WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
